# SDR RAIA951035

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 880
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 1379305A155
- Condition: Leaking
- Location: Rt Mlg
- Part time: 9,947 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A, B

## Discrepancy

SPI - FLT 7548 - LOST HYDRAULIC PRESSURE IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED RIGHT LANDING GEAR RADIUS ROD FLEXIBLE HYDRAULIC LINE, GEAR SWING PERFORMED LEAK CHECKS GOOD.  (M)
